# SDR AALA202401194398

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11081
- Aircraft time: 4,869 hours, 1,336 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTING ESCAPE PATH, SEAT MOUNTED LIGHT AT ROW 14C INOP. REPAIRED WIRING AT SEAT 14C.
